# SDR ASAA12510994

- Difficulty date: January 25, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 6,959 hours, 2,211 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter Element
- Part number: 3588429101
- Condition: Defective
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IDG DELTA P INDICATOR EXTENDED ON NR 1 ENGINE.  REPLACED IDG SCAVENGE AND CHARGE FILTER ON NR 1 ENGINE. NO PARTICALS FOUND.  RESET DELTA P INDICATOR IAW AMM 24 11 41 000 801. RAN ENGINE NO LEAKS NOTED AND INDICATOR REMAINED SET.
